# SDR KPVA20140114020

- Difficulty date: November 22, 2013
- Submitted: January 15, 2014
- Operation: Air carrier
- Aircraft: N342AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 345
- Aircraft time: 38,103 hours, 38,706 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DURING HEAVY MAINTENANCE.  RIGHT TOP WING PANEL 622CT AND PANEL CUT-OUT CORRODED.   REPAIRED IAW SRM 57-14-12 AND DT/S-7013-13/21063 ISSUE A, HFEC AND BONDING INSPECTION IAW DT/S-7013/13-21063 ISSUE A, NO DEFECT FOUND.
